Skip to Content

My psychiatrist cut down Cymbalta by 30 mgs (down from 90 to 60). Will I have withdrawals?

Responses (4)

LaurieShay 28 May 2013

Probably not much. You may have a little diarrhea and a "brain zap" sensation occasionally, but may not even notice.

Pegaboomer 28 May 2013

Oh man, I hate those brain zaps!!! I take Vicodin for chronic severe pain, so diarrhea would be a real change. :)

LaurieShay 28 May 2013

Hopefully you'll not even notice.

Sleepie 28 May 2013

I experienced quite bad anxiety when I tried to lower mine (also from 90 to 60mg). I don't think it was withdrawal.
Please let me know how it goes? Because I need to try again soon..

lady2882 28 May 2013

Sleepie
From experience I know that taking 2000-3000mg of omega 3 and drinking lots of water does help reduce the zaps and other side effects.

lady2882 28 May 2013

You could easily have side effects such as dizziness or light-headedness; shock-like sensations; anxiety; diarrhea; fatigue; headache; insomnia; irritability; nausea; tremor; and visual disturbances.
The good news is that they will not last long provided you are still taking some cymbalta.
Take care

Pegaboomer 28 May 2013

Thank you for this answer. I do want to hear what I could experience. I'll just continue through this one day at a time, and try to persevere. So far nothing, but I've only been up for a little while.

I'll check in later. Thanks again.

lady2882 28 May 2013

To counteract any side effects try some omega 3 and a good B vitamin complex and drinking lots of water. It helps.

Pegaboomer 1 Jun 2013

Okay. NOW I am having side effects. Night before last, I was so nauseated, I thought I would die. But, I didn't. I went to sleep finally with the aid of one Tums. The Fish Oil tablet seems to bring on the nausea, so I have dropped that. However, I am drinking lots of water. No brain zaps. I am feeling very tired. Day before yesterday I slept through the morning, and part of the afternoon, and then slept through the night. Yesterday, I got up and made myself do things in the morning, so that I couldn't sleep. But, in the afternoon, I was just bushed, so laid down on the bed and fell fast asleep for about a half hour. Then slept all night last night. Since I've been having bad insomnia, this is a real bonus! I've also been sweating when I do the littlest work, (I call it Cymbalta sweats), and have had a bad headache off and on. But, I am perservering. Still on 60 Cymbalta, down from 90 on Monday night. I take it at night so I won't sweat. Ha!

Peace, Peg

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions